MathSciNet Relay Station
MathSciNet bibliographic data
MR381315 65L05
Butcher, J. C. An order bound for Runge-Kutta methods. SIAM J. Numer. Anal. 12 (1975), 304–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement